# SDR SIMA2018071910003

- Difficulty date: July 10, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,745 hours, 28,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND LOWER NUT PLATE HOLES ON BOTTOM OF PAX DOOR ARE CORRODED. REPAIRED SKIN AROUND LOWER NUTPLATE HOLES (2 EACH) IAW SRM 52-10-02, AND ETN-EM-52-041.
